# SDR UPS00233533

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STRINGER END 22L CORRODED BETWEEN BS 348.2 AND BS 360.  INSTALLED NEW STRINGER SECTION, (P/N 65-18420-269) AND TIE FITTING (P/N  65-29876-7), IAW SRM 51-30-2.
